MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC EDGE CATHETER SYSTEM; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDK4000-FT
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return has been requested but has not yet been received.Therefore no conclusion can be made at this time.The product was not returned for analysis.However, the reported behavior is consistent with a known issue in which there was a patient injury, and an internal corrective action was initiated.A review of the appropriate device history records of the superdimension console indicates this device was released meeting all quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, upon removal of the forcep and catheter, strips of the blue plastic, matching color of the extended working channel were noticed.Forcep used - olympus model fb-211d.The case was completed and there was no patient injury.

Brand Name
EDGE CATHETER SYSTEM
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8156929
Report Number3004962788-2018-00072
Device Sequence Number13513999
Product Code JAK
UDI-Device Identifier10884521545557
UDI-Public10884521545557
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Model NumberSDK4000-FT
Device Catalogue NumberSDK4000-FT
Device Lot Number507265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1